# SDR AAL2024F00003

- Difficulty date: July 10, 2024
- Submitted: July 11, 2024
- Operation: Air carrier
- Aircraft: N770UW
- Make and model: Airbus A319-112
- Aircraft serial: 1393
- Aircraft time: 59,263 hours, 38,044 cycles
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Part number: 66601410
- Condition: Open
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT CREW REPORTED THAT 2 CREW LIFE VESTS IN THE AFT GALLEY JUMPSEATS NEED TO BE REPLACED BECAUSE THE PACKAGES ARE SPLIT OPEN AND HAVE WATER INSIDE. MAINTENANCE REPLACED THE LIFE VEST PER AMM 25-66-52.
